Ratio estimators in simple random sampling

KADILAR C., Cingi H.

APPLIED MATHEMATICS AND COMPUTATION, vol.151, no.3, pp.893-902, 2004 (SCI-Expanded) identifier identifier


This study proposes ratio estimators by adapting the estimators' type of Ray and Singh [J. Ind. Stat. Assoc. 19 (1981) 147] to traditional and the other ratio-type estimators in simple random sampling in literature. Theoretically, mean square error (MSE) equations of all proposed ratio estimators are obtained and compared with each other. By these comparisons the conditions, which make each proposed estimator more efficient than the others, are found. The theoretical results are Supported by a numerical illustration. (C) 2003 Elsevier Inc. All rights reserved.